# SDR SWAA091739

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 29,754 hours, 17,039 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: 06230H9328
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED AT LOWER FWD CORNER NEAR HANDLE.  REMOVED AND REPLACED WINDOW PER MM.
